# SDR AALA20120221006

- Difficulty date: February 21, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 53,742 hours, 7,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20C EMERGENCY LIGHT MISSING LAMP.  REPLACED LAMP FOR SEAT 20C EMERGENCY LIGHT.  OPS CHECKED NORMAL.
